# SDR AALA201802269057

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 46,145 hours, 29,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT SIGN HAS SEVERAL INOPERATIVE BULBS. REPLACED THE SIGN IAW AMM 33-50-00.
